MENU

You are here

Publications

Export 1469 results:
2003
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Altafini C, Frezza R. Motion on submanifolds of noninvariant holonomic constraints for a kinematic control system evolving on a matrix Lie group. Syst. Control Lett. 50 (2003) 241-250 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3018
Bruzzo U, Morales JF, Fucito F, Tanzini A. Multi-instanton calculus and equivariant cohomology. J.High Energy Phys. 2003,no.5,054,24 pp. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1645
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Bianchini S. A note on singular limits to hyperbolic systems of conservation laws. Commun. Pure Appl. Ana., 2003, 2, 51-64 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1542
Ebobisse F, Toader R. A note on the integral representation of functionals in the space SBD(O). Rend. Mat. Appl. 23 (2003) 189-201 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3064
Altafini C. Parameter differentiation and quantum state decomposition for time varying Schrödinger equations. Rep. Math. Phys. 52 (2003) 381-400 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3017
Bertola M, Eynard B, Harnad J. Partition functions for matrix models and isomonodromic tau functions. J. Phys. A. 2003 ;36:3067–3083.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Falqui G. Poisson Pencils, Integrability, and Separation of Variables. SISSA; 2003. Available from: http://hdl.handle.net/1963/3026
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Dabrowski L, Reina C. Quantum spin coverings and statistics. J. Phys. A 36 (2003), no. 13, 3829-3840 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1667
Bertola M. Second and third order observables of the two-matrix model. J. High Energy Phys. 2003 :062, 30 pp. (electronic).
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Sigalotti M. Single-Input Control Affine Systems: Local Regularity of Optimal Trajectories and a Geometric Controllability Problem. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/5342
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory. Adv. Theor. Math. Phys. 7 (2003) 145-204 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3041
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
2002
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Mora MG. The Calibration Method for Free-Discontinuity Problems on Vector-Valued Maps. J. Convex Anal. 9 (2002) 1-29 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3049

Pages

Sign in